# SDR HALA0600470

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 16,480 hours, 3,245 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Iru
- Condition: Misaligned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - IRS DID NOT ALIGN.  ALIGNED IRU'S OPS CK OK.
